Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Lower right pricking stomach pain - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Abdominal Pain
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions

Doctor :   hi
Doctor :   how can i help you
User :   ya hi
User :   i have some pain in abdomen part
Doctor :   ya sure will help you
Doctor :   i need to know few details
Doctor :   age and occupation
User :   age 21 and i am a student
User :   and this pain increases a bit while playing cricket
Doctor :   where is the pain exactly
Doctor :   since when is the pain
User :   lower right part of my stomach
Doctor :   wat kind of pain is it
Doctor :   burning or dull or pricking
Doctor :   does it restrict daily activities
User :   pricking
User :   no
User :   just while playing cricket
Doctor :   do u have any vomiting
Doctor :   or fever
User :   no
User :   no
Doctor :   or nausea
User :   no
Doctor :   motion or urinary problems
Doctor :   do u smoke
User :   no
User :   no
Doctor :   or drink alchohol
User :   no
Doctor :   does it reduce on taking medications
Doctor :   when is the pain more severe
User :   i dont take any mediactions for that
User :   it is not that severe
Doctor :   ok

Doctor :   do u have chest pain or any other problem
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor